# SDR FDEA202207291818

- Difficulty date: July 29, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 48,193 hours, 7,642 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL P/N:152W8601-31 FOUND CRACKED AT STA1748 BL0.  MAIN DECK CARGO FLOOR PANEL P/N: 152W8601-31 CRACKED AT STA1748 BL0 AS PER B777 SRM   53-00-50-2R REPAIR 1 REV 41.0. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
